RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1989, Volume 25, Number 11, Pages 2005–2008 (Mi de7020)  

Short Communications

Asymptotics of solutions of boundary value problems for quasilinear singularly perturbed systems

N. G. Panfilov, V. I. Rozhkov

Peoples Friendship University of Russia

Full text: PDF file (495 kB)

Bibliographic databases:
UDC: 517.928
Received: 08.06.1988

Citation: N. G. Panfilov, V. I. Rozhkov, “Asymptotics of solutions of boundary value problems for quasilinear singularly perturbed systems”, Differ. Uravn., 25:11 (1989), 2005–2008

Citation in format AMSBIB
\Bibitem{PanRoz89}
\by N.~G.~Panfilov, V.~I.~Rozhkov
\paper Asymptotics of solutions of boundary value problems for quasilinear singularly perturbed systems
\jour Differ. Uravn.
\yr 1989
\vol 25
\issue 11
\pages 2005--2008
\mathnet{http://mi.mathnet.ru/de7020}
\zmath{https://zbmath.org/?q=an:0695.34059}


Linking options:
  • http://mi.mathnet.ru/eng/de7020
  • http://mi.mathnet.ru/eng/de/v25/i11/p2005

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:62
    Full text:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020